ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2017 , Volume 10 , Issue 3

Select all articles

Export/Reference:

Preface
Zhaosheng Feng
2017, 10(3): i-i doi: 10.3934/dcdss.201703i +[Abstract](684) +[HTML](404) +[PDF](71.7KB)
Traveling wave solutions for a one dimensional model of cell-to-cell adhesion and diffusion with monostable reaction term
Lianzhang Bao and Zhengfang Zhou
2017, 10(3): 395-412 doi: 10.3934/dcdss.2017019 +[Abstract](934) +[HTML](4) +[PDF](424.3KB)
State transformations of time-varying delay systems and their applications to state observer design
Dinh Cong Huong and Mai Viet Thuan
2017, 10(3): 413-444 doi: 10.3934/dcdss.2017020 +[Abstract](1332) +[HTML](4) +[PDF](630.0KB)
A periodic and diffusive predator-prey model with disease in the prey
Xiaoling Li, Guangping Hu, Zhaosheng Feng and Dongliang Li
2017, 10(3): 445-461 doi: 10.3934/dcdss.2017021 +[Abstract](1265) +[HTML](1) +[PDF](433.7KB)
Almost periodic solution for neutral functional dynamic equations with Stepanov-almost periodic terms on time scales
Yongkun Li and Pan Wang
2017, 10(3): 463-473 doi: 10.3934/dcdss.2017022 +[Abstract](1250) +[HTML](1) +[PDF](366.3KB)
Condensing operators and periodic solutions of infinite delay impulsive evolution equations
Jin Liang, James H. Liu and Ti-Jun Xiao
2017, 10(3): 475-485 doi: 10.3934/dcdss.2017023 +[Abstract](1075) +[HTML](4) +[PDF](367.3KB)
The mixed-mode oscillations in Av-Ron-Parnas-Segel model
Bo Lu, Shenquan Liu, Xiaofang Jiang, Jing Wang and Xiaohui Wang
2017, 10(3): 487-504 doi: 10.3934/dcdss.2017024 +[Abstract](1088) +[HTML](3) +[PDF](4335.6KB)
Stability of the nonlinear fractional differential equations with the right-sided Riemann-Liouville fractional derivative
Chun Wang and Tian-Zhou Xu
2017, 10(3): 505-521 doi: 10.3934/dcdss.2017025 +[Abstract](1088) +[HTML](6) +[PDF](403.2KB)
Hopf-pitchfork bifurcation analysis in a coupled FHN neurons model with delay
Runxia Wang, Haihong Liu, Fang Yan and Xiaohui Wang
2017, 10(3): 523-542 doi: 10.3934/dcdss.2017026 +[Abstract](1342) +[HTML](13) +[PDF](8151.2KB)
Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term
Xiaoming Wang
2017, 10(3): 543-556 doi: 10.3934/dcdss.2017027 +[Abstract](865) +[HTML](1) +[PDF](403.0KB)
Exponential stability of 1-d wave equation with the boundary time delay based on the interior control
Yaru Xie and Genqi Xu
2017, 10(3): 557-579 doi: 10.3934/dcdss.2017028 +[Abstract](1027) +[HTML](7) +[PDF](425.1KB)
Stability of non-monotone non-critical traveling waves in discrete reaction-diffusion equations with time delay
Zhao-Xing Yang, Guo-Bao Zhang, Ge Tian and Zhaosheng Feng
2017, 10(3): 581-603 doi: 10.3934/dcdss.2017029 +[Abstract](1085) +[HTML](4) +[PDF](453.9KB)
On a hyperbolic-parabolic mixed type equation
Huashui Zhan
2017, 10(3): 605-624 doi: 10.3934/dcdss.2017030 +[Abstract](894) +[HTML](1) +[PDF](443.6KB)
Bifurcation analysis of the three-dimensional Hénon map
Ming Zhao, Cuiping Li, Jinliang Wang and Zhaosheng Feng
2017, 10(3): 625-645 doi: 10.3934/dcdss.2017031 +[Abstract](2046) +[HTML](8) +[PDF](366.3KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]